Excedrin Migraine Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 24 Count

Excedrin Migraine Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 24 Count
Model: 300672039248
Brand: Excedrin
(9968)
2 stores
1 Products

Product Details

Excedrin Migraine Relief Caplets work fast for migraine pain relief, making Excedrin Migraine the #1 neurologist recommended OTC treatment for migraines.(1) Available in convenient caplet form, this powerful migraine medicine delivers a specialized triple action formula containing two pain fighters and an amplifier. These Excedrin caplets combine aspirin and acetaminophen with caffeine to provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea. For some, this migraine headache relief medicine starts relieving migraine pain in 30 minutes. (1) Among OTC medicine for migraines IQVIA, Inc., 2018

One bottle of 24 Excedrin Migraine Caplets for Migraine Headache Relief Migraine medicine that delivers effective migraine headache pain relief Pain relievers that provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea Excedrin migraine caplets for migraine pain relief combine acetaminophen, aspirin and caffeine Delivers a powerful triple action formula with two pain fighters and an amplifier Migraine relief medicine available in convenient caplet form For some, these Excedrin Migraine caplets relieve migraine pain in 30 minutes

Shop Now

Compare Buying Options

Last Updated: 2025-08-29 04:58:17

Search
Amazon Amazon

$4.97
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Excedrin
Item model number 300672039248
Color Blue
Weight -
Height -
Depth -

Additional Product Information

Product Id 279553
User Reviews and Ratings
4.8 (9968 ratings)
4.8 out of 5 stars
UPC 300672039248

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Excedrin Migraine Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 24 Count
Reviews: 9968
app.ratings: (9968)
Price:
$4.97 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jun 03, 2025

Excedrin Migraine gets me thru the pain that is just not quite bad enough to pull out the prescription meds; good thing because the insurance co only gives you a few of those every dang month!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 02, 2025

My migraines are limited to two a month. So when it starts, I take two pills and lay down to rest for one hour and a half. So, when I wake up my migraine is gone and this product does the job. I feel relief.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 02, 2025

II alwaysI always useI always use thisI always use this productI always use this product II always use this i always use this product. I have been using it since it came out and it does a great job.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Apr 12, 2025

I absolutely love these! I suffer from 3-4 migraines a week and have prescription migraine meds as well but they are really pricey. When I wake up I usually pop a couple of Excedrine Migraine (if I feel one coming on) first thing and they definitely help. Also, if you're starting to get one and can catch it early they usually wipe it out before it gets too bad. I tell EVERYONE I know about these. They work!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 01, 2025

This is the only thing that helps my headaches. Been using it for years

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1